Does anyone else have severe pain/burning in their feet at night with PD and did Hizentra help?

Answers (1)

9 May 2012

I have just had a nerve block in lower lumbar spine to help deal with that issue plus ELAVIL 10mg tab at bedtime (or two, if needed). So far, both are working for that issue. I have had one week of no burning...

I do not know about Hizentra but letting you know what DID work for me. My nerve block was last week... my pm doctor told me the burning, pin prickly feelings were from damaged nerves in my lumbar spine (failed lamenectomy with hardware and stuff)

Good luck in finding what works for you...

Mary

Votes: +0
kathyhanson 28 Feb 2013

Were you on other treatments before - chemo, thalidomide? Frequently, other treatments will cause neuropathy, or permanent nerve damage. It is seen most frequently in the hands, feet, legs, and can be quite uncomfortable. I have neuropathy in both legs from the knees down. There are meds that your doctor can try for the neuropathy. These meds are used alot for diabetes patients who develop neuropathy from their disease. Best advice is to talk to your doctor because it depends on the cause of the pain as to whether it can be treated with meds. I am also using Hizentra. Unless your leg pain is an inflammatory issue, I'm not sure if Hizentra will help it. Hizentra is used to boost the immune system for those of us with PID, hypogammaglobulinemia, or other immune deficiency. Best wishes to you in your struggle with this. I literally feel your pain!

sheilade 2 Mar 2013

I went to the doc last week. He calls the burning/pain in my feet, neuropathy but I am not diabetic. He is going to do a biopsy (from ankle area and from thigh) next month to determine the cause of it.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Phentermine cause: legs weak,feet pain. On 3rd mo experince severe burning in muscles/twitches?

Began Phentermine 37.5mg 3/09 - after 2 wks began experiencing weakness in legs. Now 3rd mo. on meds, been exp. daily debilitating pain, legs, hips, ...

7 answers 24 Jul 2009

I have experienced burning in my feet and am off medication for 7 days. How long will this last?

I was on 25 mg for a month and a half when doctor upped my dose to 50 mg for reasons I'm not sure since I was getting relief from migraines and ...

1 answer 18 Oct 2012

Diabetes, Type 2 - I was diagnosed with diabetes 2 mellitus I have pain in my hands and feet and?

... have recently started having severe burning sensation on the bottom of my feet not able to take lyrica or Neurontin what other options do I have

3 answers 5 Apr 2013

What condition causes your hands and feet to have a burning sensation?

The burning only affects my hands and feet. It starts when I am trying to go to sleep and it also wakes me up during the night. I either use a fan or ...

3 answers 26 Apr 2014